# SDR AALA202509200381

- Difficulty date: September 19, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,455 hours, 29,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  L1 DOOR DIFFICULT TO OPERATE. REMOVED AND REINSTALLSLIDE L1 SLIDE. PER WC 08L22125001.
